# SDR DALA14030743237

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 66,302 hours, 28,931 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Rib
- Condition: Corroded
- Location: Lt Wing Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING OUTBOARD FACE OF THE OUTER WING GEAR SUPPORT RIB 5.   REWORKED AREA IAW SRM 51-74-00  AND FOUND WITHIN LIMITS IAW TRM 57-26-13 FIG 1 PAGE 3.
